You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Procedures for Reacting to a Change in Distribution
The Annals of Mathematical Statistics
Vol. 42, No. 6 (Dec., 1971), pp. 1897-1908
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2240115
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A problem of optimal stopping is formulated and simple rules are proposed which are asymptotically optimal in an appropriate sense. The problem is of central importance in quality control and also has applications in reliability theory and other areas.
The Annals of Mathematical Statistics © 1971 Institute of Mathematical Statistics